# SDR ABXA010065

- Difficulty date: February 27, 2001
- Submitted: March 1, 2001
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- Aircraft time: 69,795 hours, 24,470 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Valve
- Part number: 305323001
- Part serial: 66X0129CTB
- Condition: Defective
- Location: Brake Sys
- Part time: 6,467 hours, 3,074 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE LEFT MAIN LANDING GEAR WHEEL BRAKES WOULD NOT OPERATE.  MAINTENANCE INSPECTED AND FOUND THE BRAKE HYDRAULIC POWER VALVE ASSY TO HAVE A BROKEN FORK.  THE POWER VALVE WAS REPLACED IAW DC-8 MM 32-42-02.
